# SDR SWAA2025072192999

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 42,448 hours, 20,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MID CABIN FELL OFF.   SECURED EMERGENCY EXIT SIGN AT MID CABIN IAW AMM 33-51-01 ;LIGHT OPS CHECK NORMAL.
